# SDR DALA2023101008328

- Difficulty date: October 6, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N102DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50021
- Aircraft time: 10,935 hours, 5,139 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE SERVICE COMPARTMENT AND SKIN CORROSION. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 002-0001:0514-2001/002 00002 REPAIRED PER PRI 612524-14 REV 0, 1, 2, 3, 4 AND ERA 612524-14 REV A SECTION II TIME LIMITED REPAIR. MINIMUM REMAINING THICKNESS IS .056 SEE ERA FOR ADDITIONAL DIMENSIONS AND DETAILS. (LP# 0004680)
